# SDR IPXA2019111328906

- Difficulty date: November 11, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 18,929 hours, 12,163 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAFTER LANDING #2 THRUST REVERSER WOULD NOT STOWREMOVED AND REPLACED RT ENG I/B REVERSER PER AMM 71-13-03-0401. OPS CK NORMAL
